# SDR COMA9960606

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM CVG, CABIN DOOR UNSAFE WARNING ACTIVATED.  AIRCRAFT DIVERTED TO LEX.  REPLACED TWO CABIN DOOR PROXIMITY SENSORS.
